# SDR HALA2017122600316

- Difficulty date: December 25, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 57,799 hours, 10,688 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, A STRONG ODOR WAS PRESNT IN THE COCKPIT AND CABIN.  DURING TAXI IN, THE LT PACK TEMP EICAS ILLUMINATED. ACCOMPLISHED QRH, LEFT PACK RESET.  REMOVED AND REPLACED THE ACM IAW AMM 21-51-03/401.  OPS CHECKED OK.
